# SDR CA131023006

- Difficulty date: October 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85520056011
- Condition: Corroded
- Location: Lt Elevator
- Part time: 33,837 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT ELEVATOR BOTTOM SKIN FOUND WITH BONDLINE CORROSION.
